PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 73 | 2 | 251-260
Tytuł artykułu

On rationality of Jacobi sums

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
73
Numer
2
Strony
251-260
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-09-24
Twórcy
  • Graduate School of Mathematics, Kyushu University, Fukuoka 812, Japan
autor
  • Graduate School of Mathematics, Kyushu University, Fukuoka 812, Japan
Bibliografia
  • [1] R. F. Coleman, The Gross-Koblitz formula, Adv. Stud. Pure Math. 12 (1987), 21-52.
  • [2] H. Davenport und H. Hasse, Die Nullstellen der Kongruenzzetafunktionen in gewissen zyklischen Fällen, J. Reine Angew. Math. 172 (1935), 151-182.
  • [3] M. Ishibashi, H. Sato and K. Shiratani, On the Hasse invariants of elliptic curves, Kyushu J. Math. 48 (1994), 307-321.
  • [4] T. Ito, H. Ishibashi, A. Munemasa and M. Yamada, The Terwilliger algebras of cyclotomic schemes and rationality of Jacobi sums, in: Algebraic Combinatorics (Fukuoka 1993), 43-44.
  • [5] N. Koblitz, p-adic Analysis: a Short Course on Recent Works, Cambridge University Press, Cambridge, 1980.
  • [6] C. G. Schmidt, Die Relationenfaktorgruppen von Stickelberger-Elementen und Kreiszahlen, J. Reine Angew. Math. 315 (1980), 60-72.
  • [7] L. G. Washington, Introduction to Cyclotomic Fields, Grad. Texts in Math. 83, Springer, 1982.
  • [8] K. Yamamoto, On a conjecture of Hasse concerning multiplicative relations of Gaussian sums, J. Combin. Theory 1 (1966), 476-489.
  • [9] K. Yamamoto, The gap group of multiplicative relationships of Gaussian sums, Sympos. Math. 15 (1975), 427-440.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv73i2p251bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.